On the return of creditor’s right of limited liability companies
Bibliographic Data
| ID | 22323925 |
|---|---|
| Authors | Guangyu Ding (0000-0002-8431-0406, Renmin University of China, corresponding author) |
| Year | 2009 |
| Volume | 4 |
| Issue | 1 |
| Pages | 127-147 |
| Publication date | 2009-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Frontiers of Law in China (JOURNAL) |
| Journal identifiers | ISSN: 1673-3428 • E-ISSN: 1673-3541 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11463-009-0008-1 |
| OpenAlex | W2068334334 |
| Language | EN |
| References cited | 2 |
Business · Corporate governance · Creditor · Debt · Economics · Insolvency · Law and economics · Liability · Limited liability · Shareholder · Corporate Governance and Law · Corporate Insolvency and Governance · Corporate Law and Human Rights · Law · Accounting · Finance
| Highly cited | No |
|---|